# SDR DALA13021300949

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N949DL
- Make and model: Doug MD-88
- Aircraft serial: 49880
- Aircraft time: 61,435 hours, 46,075 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING AT ROWS 18E-23E IN THE CABIN WERE INOPERATIVE.  MX FOUND A BROKEN WIRE AT 18E AND REPAIRED IT.  THE SYS RETURNED TO NORMAL OPERATION.
